Headaches and Dizziness

That seems to be the name of the game right now…

A little bit of nausea from the Doxy, a massive headache, fatigue, and now dizziness whenever I change position from the stims. Plus last night’s injection bruised like crazy – thank you baby aspirin.

Despite this, I still take care of Handsome Boy and Little Pea, cook dinner, etc., while Mr. Right complains about his belly being “in shambles” and being SO nauseous from his Doxy. At least he admits to being a weak male, lol!

5 Meds/vitamins for me vs. 1 antibiotic for him – – it’s a good thing women carry the babies and not men or world population would die out pretty quickly!

1 more day until monitoring. Keeping my fingers crossed that everything looks good!

Advertisements
This entry was posted in Infertility and tagged , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s